Psycho-Babble Medication Thread 527637

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

VALUIM valuim VALUIM valuim ??

Posted by crazychickuk on July 14, 2005, at 17:35:12

why is it when i take valuim i get all anxious?

have i spelt that right?

does anyone else have this problem?

 

Re: VALUIM valuim VALUIM valuim ??

Posted by rjlockhart98 on July 14, 2005, at 17:44:10

In reply to VALUIM valuim VALUIM valuim ??, posted by crazychickuk on July 14, 2005, at 17:35:12

you may have a paradox reaction to it.

Sometimes it is suppost to act on the GABA receptors, the 'inhibitor' chemical. Sometime it may disable it. We are wired diffrently.

Does it give you energy, mania, or just anxiety.

 

Re: VALUIM valuim VALUIM valuim ??

Posted by crazychickuk on July 14, 2005, at 17:46:47

In reply to Re: VALUIM valuim VALUIM valuim ??, posted by rjlockhart98 on July 14, 2005, at 17:44:10

sometimes it calmed me down and other times i was manic/anxious on it..

nothing seems to work with me, my mind overpowers everything !!

except hypnol which i had when i was in hospital for a camera down my throut !!


weird huh?

 

Re: VALUIM valuim VALUIM valuim ??.. scarey

Posted by crazychickuk on July 14, 2005, at 17:52:44

In reply to Re: VALUIM valuim VALUIM valuim ??, posted by crazychickuk on July 14, 2005, at 17:46:47

I am of to leister which is about 200 miles from my home next week for 6 weeks to stay with my partner in his home, i am dreading it!! 5-6 hour drive maybe longer cus of the summer hols!!

being in strange place, he works till 5am-3pm so im on my own with my 6 yr old STRESS lol

scares me as nothing calms me down onece i am up there and i cant stop myself from getting up there no matter how much cbt i have been doing..

advice? i want valuim to work for me but it doesnt sometimes im ok sometimes i am not :-(

help.. ?

thanks

Donna xxxx

 

Re: VALUIM valuim VALUIM valuim ??.. scarey

Posted by paulbwell on July 14, 2005, at 19:01:31

In reply to Re: VALUIM valuim VALUIM valuim ??.. scarey, posted by crazychickuk on July 14, 2005, at 17:52:44

Hi,

Valium often causes me to be more anxious, it can cause rage reactions, and disinhabition-similar to alcohol.

Are you calmed by Coffee or other stimulant compounds?

Cheers

 

Re: VALUIM valuim VALUIM valuim ??.. scarey

Posted by crazychickuk on July 14, 2005, at 19:08:18

In reply to Re: VALUIM valuim VALUIM valuim ??.. scarey, posted by paulbwell on July 14, 2005, at 19:01:31

i dont drink caffein and i have never taken a stimulant and never will... would make me go over the edge i think..

when i did drink coffee i found i was more anxious.. y u ask?

did you find valuim sometimes calmed u down aswell as maybe sometimes made u hype/anxious?

 

Re: VALUIM valuim VALUIM valuim ??.. scarey

Posted by paulbwell on July 14, 2005, at 19:23:16

In reply to Re: VALUIM valuim VALUIM valuim ??.. scarey, posted by crazychickuk on July 14, 2005, at 19:08:18

> i dont drink caffein and i have never taken a stimulant and never will... would make me go over the edge i think..
>
> when i did drink coffee i found i was more anxious.. y u ask?
>
> did you find valuim sometimes calmed u down aswell as maybe sometimes made u hype/anxious?

Hi,

Valium once upon a time calmed me (which i actually noticed)but now can often cause irritability. I took 50mg in bed last week and nothing-nada.

I ask about stimulants as to see whether they had this effect. By stimulation parts of the brain, stimulants calm other parts, often causing people to become more 'centered' and quietly alert.

Cheers

 

Re: VALUIM valuim VALUIM valuim ??.. scarey paulbwell

Posted by Phillipa on July 14, 2005, at 21:50:07

In reply to Re: VALUIM valuim VALUIM valuim ??.. scarey, posted by paulbwell on July 14, 2005, at 19:23:16

Paulbwell, 50mg? And I thought I was resistant. I thought that's where you were going with the question about coffee. ADD or ADHD. After my second child diet pills were still okay. My OBGYN a friend RX'd one for me although I didn't need to lose wt. I washed the windows daily. only took the pill every other day as i wanted them to last. Toward the end I had trouble sleeping. Not a problem then. I wish the above was my problem. Fondly, Phillipa

 

Re: sigh......i need a valium (nm)

Posted by rjlockhart98 on July 17, 2005, at 14:33:22

In reply to Re: VALUIM valuim VALUIM valuim ??.. scarey paulbwell, posted by Phillipa on July 14, 2005, at 21:50:07

 

Re: sigh i need valium ?

Posted by crazychickuk on July 17, 2005, at 14:39:28

In reply to Re: VALUIM valuim VALUIM valuim ??, posted by rjlockhart98 on July 14, 2005, at 17:44:10

Can u not t ake it either?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.